Movement in Practice Logo
Movement in Practice STEP 2024

We were delighted to hold our first full-day CPD event for Movement in Practice members in March 2024. The aim of STEP2024 was to provide an opportunity for our members to come together, to learn, share practice, dance and develop new ideas.

The full programme of STEP2024 is given below and we are pleased to share video recordings of some of the talks too.

Presentations

Clare Dudeney

Movement for Autistic and ADHD Wellbeing.

Julie Weston

Super Seated – Movement is Possible

Ethan Levy

Dork Dancing – A Mental Health Story

Alastair Sadler

Confidence, Empathetic Relationships and Dance

Anne-Marie Taylor

Dance for Good

Juan Carlos Claudio

Woven Gestures

Sara Ramsey

Wings & Roots

Michelle Clark

Project Wave

Programme

Start
Duration
Topic/Title
Presenter
9am
30 minutes
Welcome to STEP 2024
Lindsey Lovatt & Peter Lovatt
9:45am
45 minutes
Physical Warm-up
Jane White
10:30am
30 minutes
Refreshment Break
Networking
11am
15 minutes
Movement for Autistic and ADHD Wellbeing
Clare Dudeney
11:25am
15 minutes
Super Seated - Movement is Possible
Julie Weston
11:50am
15 minutes
Dork Dancing (video)
Ethan Levy
12:15pm
15 minutes
Confidence, Empathetic Relationships and Dance
Alastair Sadler
12:40pm
50 minutes
Lunch
Networking
1:30pm
55 minutes
Facilitated discussion about development of MIPIPs
Lindsey Lovatt
2:30pm
15 minutes
Dance for Good
Anne-Marie Taylor
2:50pm
15 minutes
Tiger Stripes
Jasmine Haque
3:10pm
15 minutes
Woven Gestures (video)
Juan Carlos Claudio
3:30pm
15 minutes
Roots & Wings
Sara Ramsey
3:50pm
15 minutes
Project Wave
Michelle Clark
4:10pm
20 minutes
Refreshment Break
Networking
4:30pm
45 minutes
Let's dance it out
Peter Lovatt
Photo credit: Andy Beeson-Brackstone.